Fractional integrals on Herz-Morrey spaces with variable exponent

Mitsuo Izuki

Research output: Contribution to journalArticle

42 Citations (Scopus)

Abstract

Our aim in this paper is to prove the boundedness of fractional integrals from the Herz-Morrey space with variable exponent MK̇α,λq1,p1(.)(Rn) to MK̇α,λ q2,p2(.) (Rn).

Original languageEnglish
Pages (from-to)343-355
Number of pages13
JournalHiroshima Mathematical Journal
Volume40
Issue number3
DOIs
Publication statusPublished - Nov 2010

Keywords

  • Fractional integral
  • Herz-morrey space with variable exponent

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Fractional integrals on Herz-Morrey spaces with variable exponent'. Together they form a unique fingerprint.

  • Cite this